Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Existence globale de solutions faibles sous une hypothèse unilaterale pour un système hyperbolique non linéaire

Author: D. Serre
Journal: Quart. Appl. Math. 46 (1988), 157-167
MSC: Primary 35L60; Secondary 65M10
DOI: https://doi.org/10.1090/qam/934689
MathSciNet review: 934689
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate a one-dimensional system of two conservation laws, cited by Leroux. The hyperbolicity region is nonconvex in the phase plane. It is a particular case of a general class studied by B. Temple.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L60, 65M10

Retrieve articles in all journals with MSC: 35L60, 65M10

Additional Information

DOI: https://doi.org/10.1090/qam/934689
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society